Positive Periodic Solutions of Second-Order Differential Equations with Delays
Yongxiang Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
The existence results of positive ω -periodic solutions are obtained for the second-order differential equation with delays , where is a ω -periodic function, is a continuous function, which is ω -periodic in , and are positive constants. Our discussion is based on the fixed point index theory in cones.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/829783.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/829783.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:829783
DOI: 10.1155/2012/829783
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().